MathSciNet Relay Station
MathSciNet bibliographic data
MR1395959 (97g:46066) 46J05 (46H30 47B40)
Eschmeier, Jörg; Laursen, Kjeld B.; Neumann, Michael M. Multipliers with natural local spectra on commutative Banach algebras. J. Funct. Anal. 138 (1996), no. 2, 273–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement